MAUDE Adverse Event Report: NATUS NEURO INCORPORATED NICOLET VERSALAB APM/APM2; VERSALAB APM SINGLE

NATUS NEURO INCORPORATED NICOLET VERSALAB APM/APM2; VERSALAB APM SINGLE
Model Number XVLB03
Medical Device Problem Codes Device Sensing Problem (2917); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer was asked to provide additional information level of patient involvement and additional details of the complaint provided via adverse event questionnaire on december 12 and december 19, 2019.Customer returned the questionnaire confirms that no additional medical intervention was required as patients were referred to a different site for testing.Customer was asked to confirm on december 23 if they will be able to return the product to natus for additional evaluation.
 
Event or Problem Description
User unable to hear fetal heartbeat.

Brand Name
NICOLET VERSALAB APM/APM2
Common Device Name
VERSALAB APM SINGLE
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key9512905
Report Number3010611950-2019-00078
Device Sequence Number366343
Product Code LXE
UDI-Device Identifier00382830027885
UDI-Public00382830027885
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K010521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXVLB03
Device Catalogue NumberXVLB03
Device Lot NumberAVS0105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;